Yesterday my doctor switched my pain meds from 4 tabs per day of the Norco 10/325 to 25mcg fentanyl patches. He said if I needed I could use 2 patches. I started out with one and I started to get a mild headache, after a couple of hours and not feeling any relief from my pain I applied a second patch. My headache progressed to a full blown tension headache. I had the same issues with Morphine, Oxycodone, and OxyContin. I already have muscle issues in my upper back from scoliosis. Anyhow, I felt like my heart was beating in my ears. I was very thirsty with dry mouth. I was very dizzy, ankles and feet were swollen. The headache kept me up all nigh. I took my bp this morning and it was 142/93 that is higher than my doctor wants it to be. I tried taking 4 ibuprofen with a diazepam during the night to try and get the headache to go away. It wouldn't go away. Has anyone else had a similar experience? I took the patches off this morning and took 4 more ibuprofen and my headache went away. I called my doctors office to ask them what I should do. The doctor said to stop taking the medication.